| Model Number |
E140 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was explanted due to unknown reasons.This icd was successfully replaced with a non-boston scientific device.Additional information was requested but unable to be obtained at this time.No additional adverse patient effects were reported.This icd was returned for analysis.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.